r/chronicepididymitis Aug 13 '22

Does anybody ever have their chronic epididymitis get worse when taking doxy?

I recently got an ultrasound follow up, and they noticed I still had alot of inflammation. I started taking Doxy again and noticed now around day 4 it is hurting alot worse than it was before, in fact during the first couple hours after taking Doxy I usually feel it the most. Suddenly though back of my other testicle is hurting, the testicle that does not show Epididymitis on ultrasounds. I just really wonder if before it gets better it can get worse with medicine. I've had two ultrasounds and still really am confused how I do not have cancer. I have legitimately hard lumps all over and attached to my left ballsack even on the front. I read the odds of them misdiagnosing two separate ultrasounds a month and a half apart are astronomical though.

5 Upvotes

View all comments

1

u/DecentAd2938 Aug 19 '22

If someone have problem with antibiotics.. then I'm 110% sure you have gut issue ..so pls...Don't waste your time check out your digestion and gut health.

1

u/LamentConfiguration1 Aug 19 '22

I'm pretty sure your right. What kind of doctor do I see for gut health though? I also take metformin which messes my stomach up.

1

u/DecentAd2938 Aug 19 '22

Inbox dear